Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 86, Number 1

All articles in this issue are freely accessible.

On graded rings with finiteness conditions
V. P. Camillo and K. R. Fuller.
Proc. Amer. Math. Soc. 86 (1982), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663852
A note on linear systems on $K-3$ surfaces
Allen Tannenbaum.
Proc. Amer. Math. Soc. 86 (1982), 6-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663853
An inequality for invariant factors
Robert C. Thompson.
Proc. Amer. Math. Soc. 86 (1982), 9-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663854
Cyclic relations and the Goldberg coefficients in the Campbell-Baker-Hausdorff formula
Robert C. Thompson.
Proc. Amer. Math. Soc. 86 (1982), 12-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663855
Asymptotic evaluation of Gauss polynomials
Patrick X. Gallagher, L. Thomas Ramsey and Benjamin B. Wells.
Proc. Amer. Math. Soc. 86 (1982), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663856
A result on the set-theoretic complete intersection problem
T. T. Moh.
Proc. Amer. Math. Soc. 86 (1982), 19-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663857
Middle nucleus=center in semiprime Jordan algebras
Kevin McCrimmon and Seong Nam Ng.
Proc. Amer. Math. Soc. 86 (1982), 21-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663858
The global dimension of FBN rings with enough clans
Robert F. Damiano.
Proc. Amer. Math. Soc. 86 (1982), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663859
Composition factors for indecomposable modules
Dieter Happel.
Proc. Amer. Math. Soc. 86 (1982), 29-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663860
On Littlewood’s conjecture for univalent functions
D. H. Hamilton.
Proc. Amer. Math. Soc. 86 (1982), 32-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663861
On the location of the zeros of the derivative of a polynomial
J. Brian Conrey and Lee A. Rubel.
Proc. Amer. Math. Soc. 86 (1982), 37-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663862
On the Hahn-Banach extension property
Jonathan M. Borwein.
Proc. Amer. Math. Soc. 86 (1982), 42-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663863
An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance
Tung Ren Ding.
Proc. Amer. Math. Soc. 86 (1982), 47-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663864
The left regular $^{∗} $-representation of an inverse semigroup
J. R. Wordingham.
Proc. Amer. Math. Soc. 86 (1982), 55-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663865
Certain Schur-Hadamard multipliers in the spaces $C_{p}$
Jonathan Arazy.
Proc. Amer. Math. Soc. 86 (1982), 59-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663866
An example for factorization theory in Banach algebras
P. G. Dixon.
Proc. Amer. Math. Soc. 86 (1982), 65-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663867
Measure-theoretic quantifiers and Haar measure
Russell Lyons.
Proc. Amer. Math. Soc. 86 (1982), 67-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663868
On zero sets for the ball algebra
H. Alexander.
Proc. Amer. Math. Soc. 86 (1982), 71-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663869
On Dini’s theorem and a metric on $C(X)$ topologically equivalent to the uniform metric
Gerald Beer.
Proc. Amer. Math. Soc. 86 (1982), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663870
Cone lattices of upper semicontinuous functions
Gerald Beer.
Proc. Amer. Math. Soc. 86 (1982), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663871
Topologies of pointwise convergence on families of extremal points and weak compactness
Ian Tweddle.
Proc. Amer. Math. Soc. 86 (1982), 85-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663872
Attractors with positively Lyapunov stable trajectories
Tadeusz Nadzieja.
Proc. Amer. Math. Soc. 86 (1982), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663873
Completely bounded maps on $C^{∗} $-algebras and invariant operator ranges
Vern I. Paulsen.
Proc. Amer. Math. Soc. 86 (1982), 91-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663874
Recoverability of some classes of analytic functions from their boundary values
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 86 (1982), 97-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663875
On the minimal eigenvalue of the Laplacian operator for $p$-forms in conformally flat Riemannian manifolds
Domenico Perrone.
Proc. Amer. Math. Soc. 86 (1982), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663876
Quantitative Helly-type theorems
Imre Bárány, Meir Katchalski and János Pach.
Proc. Amer. Math. Soc. 86 (1982), 109-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663877
Riemannian metrics induced by two immersions
M. do Carmo and M. Dajczer.
Proc. Amer. Math. Soc. 86 (1982), 115-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663878
Simple geodesics on Riemann surfaces
Troels Jørgensen.
Proc. Amer. Math. Soc. 86 (1982), 120-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663879
A characteristic property of the sphere
Giacomo Saban.
Proc. Amer. Math. Soc. 86 (1982), 123-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663880
Weakly homogeneous models
Anand Pillay.
Proc. Amer. Math. Soc. 86 (1982), 126-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663881
Quasicontinuous functions associated with a Hunt process
Yves Le Jan.
Proc. Amer. Math. Soc. 86 (1982), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663882
A singular stochastic integral equation
David Nualart and Marta Sanz.
Proc. Amer. Math. Soc. 86 (1982), 139-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663883
Every two-generator knot is prime
F. H. Norwood.
Proc. Amer. Math. Soc. 86 (1982), 143-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663884
There exist arbitrarily many different disk knots with the same exterior
L. R. Hitt and D. W. Sumners.
Proc. Amer. Math. Soc. 86 (1982), 148-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663885
When is a Kirillov orbit a linear variety?
Rainer Felix.
Proc. Amer. Math. Soc. 86 (1982), 151-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663886
Uniformly contractive fixed points in compact metric spaces
Solomon Leader.
Proc. Amer. Math. Soc. 86 (1982), 153-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663887
A solution to a problem of Eilenberg concerning dimension lowering mappings
James Keesling and David C. Wilson.
Proc. Amer. Math. Soc. 86 (1982), 159-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663888
A pathological area preserving $C^{∞}$ diffeomorphism of the plane
Michael Handel.
Proc. Amer. Math. Soc. 86 (1982), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663889
A nonmetric indecomposable homogeneous continuum every proper subcontinuum of which is an arc
Andrzej Gutek and Charles L. Hagopian.
Proc. Amer. Math. Soc. 86 (1982), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663890
Proper pseudocompact extensions of compact abelian group topologies
W. W. Comfort and Lewis C. Robertson.
Proc. Amer. Math. Soc. 86 (1982), 173-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663891
Integral polynomial generators for the homology of $BSU$
Stanley O. Kochman.
Proc. Amer. Math. Soc. 86 (1982), 179-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663892
Gauss-Bonnet theorems for noncompact surfaces
Steven Rosenberg.
Proc. Amer. Math. Soc. 86 (1982), 184-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663893
Differentiability of convex functions and Rybakov’s theorem
Russell G. Bilyeu and Paul W. Lewis.
Proc. Amer. Math. Soc. 86 (1982), 186-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663894
Erratum to: “Characterization of $(r,s)$-adjacency graphs of complexes” [Proc. Amer. Math. Soc. 83 (1981), no. 1, 211–214; MR 83a:05113]
M. L. Gardner and F. Harary.
Proc. Amer. Math. Soc. 86 (1982), 188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 663895